# SDR SWI2023F00542

- Difficulty date: September 20, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OTBD FLAP HAS 1EA SMOKING RIVET ON EXTERNAL UPPER SKIN NEAR TRAILING EDGE (HN00113446)   (C-CHECK RO 12/04/2023)   REPAIRED RH WING OUTBD FLAP SMOKING RIVET ON EXTERNAL UPPER SKIN NEAR TRAILING EDGE REF. REO 670-57-53-337 REV-- DATED: 2023-10-07.
